# SDR FJTA2016121792

- Difficulty date: December 14, 2016
- Submitted: December 17, 2016
- Operation: Air carrier
- Aircraft: N9CJ
- Make and model: Saab 340B
- Aircraft serial: 340B224
- Aircraft time: 36,179 hours, 41,054 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Out Of Adjust
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELY 6 PM THE AIRCRAFT DEPARTED FROM MSY.  AFTER APPROXIMATELY 30 MINUTES INTO THE FLIGHT, THE CREW REPORTED A FLAP FAULT CENTRAL WARNING PANEL INDICATION AND SPLIT FLAP INDICATION IN THE FLAP INDICATOR.  FLAP FAULT DOES NOT CLEAR UNTIL FLAPS 7 WAS SELECTED. FLIGHT CREW RETURNED THE AIRCRAFT TO MSY.  THE FLIGHT CREW DECLARED AN EMERGENCY BEFORE LANDING AND LANDED WITHOUT ANY FURTHER ISSUES.  MAINTENANCE PERFORMED A COMPLETE RIG OF THE FLAP CONTROL SYSTEM AND MADE ADJUSTMENTS AS REQUIRED IN ACCORDANCE WITH THE MAINTENANCE MANUAL PROCEDURES.  AIRCRAFT THEN OPERATED SATISFACTORILY ON A FUNCTIONAL CHECK FLIGHT FOR APPROXIMATELY AN HOUR.  AIRCRAFT WAS RETURNED TO SERVICE.
